Alert archive / Oklahoma / Tornado Warnings in 2025
Tornado Warning 87, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 2, 2025, 4:08 AM CDT for Murray County, Oklahoma. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 2, 2025, 4:08 AM CDT (09:08 UTC)
- Expired
- May 2, 2025, 4:32 AM CDT
- In force
- 24 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Murray County, OK
The radar
The Norman radar (KTLX), 100 km from the middle of the area, began a volume at 09:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 11:00 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 9.1 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 229 J/kg
- Mixed-layer CIN
- -178 J/kg
- Mixed-layer LCL
- 2075 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
603
WFUS54 KOUN 020908
TOROUN
OKC099-020945-
/O.NEW.KOUN.TO.W.0087.250502T0908Z-250502T0945Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
408 AM CDT Fri May 2 2025
The National Weather Service in Norman has issued a
* Tornado Warning for...
Southeastern Murray County in southern Oklahoma...
* Until 445 AM CDT.
* At 408 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Dougherty, moving east-northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Sulphur, Dougherty, Hickory, Scullin, and Lake Of The Arbuckles.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3451 9688 3438 9688 3437 9706 3438 9711
3443 9714 3460 9689 3459 9684 3451 9683
TIME...MOT...LOC 0908Z 249DEG 31KT 3440 9705
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
..speg.2 follow-up statements
510
WWUS54 KOUN 020919
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
419 AM CDT Fri May 2 2025
OKC099-020945-
/O.CON.KOUN.TO.W.0087.000000T0000Z-250502T0945Z/
Murray OK-
419 AM CDT Fri May 2 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR
SOUTHEASTERN MURRAY COUNTY...
At 419 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Lake Of The Arbuckles, moving east-northeast at 25
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Lake Of The Arbuckles.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3451 9688 3441 9688 3440 9702 3444 9705
3453 9692
TIME...MOT...LOC 0919Z 250DEG 23KT 3443 9698
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
..speg.026
WWUS54 KOUN 020932
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
432 AM CDT Fri May 2 2025
OKC099-020942-
/O.CAN.KOUN.TO.W.0087.000000T0000Z-250502T0945Z/
Murray OK-
432 AM CDT Fri May 2 2025
...THE TORNADO WARNING FOR SOUTHEASTERN MURRAY COUNTY IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, damaging winds remain likely and a Severe
Thunderstorm Warning remains in effect for the area.
LAT...LON 3451 9688 3441 9688 3440 9702 3444 9705
3453 9692
TIME...MOT...LOC 0930Z 249DEG 31KT 3447 9685
$$
MahaleWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 2, 2:31 AM CDT, 1 hour 37 minutes earlier. Its key messages:
- Updated at 223 AM CDT Fri May 2 2025
- Severe storms and heavy rainfall expected early Friday morning. Flash flood/flood threat continues across southern into parts of central Oklahoma.
- Dry this weekend.
- A stormy pattern returns next week with storms and heavy rainfall, especially late Monday into Tuesday.
Area forecast discussion, May 2, 2:31 AM CDT, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service Norman OK
231 AM CDT Fri May 2 2025
...New NEAR TERM, SHORT TERM, LONG TERM...
.KEY MESSAGES...
Updated at 223 AM CDT Fri May 2 2025
- Severe storms and heavy rainfall expected early Friday
morning. Flash flood/flood threat continues across southern
into parts of central Oklahoma.
- Dry this weekend.
- A stormy pattern returns next week with storms and heavy
rainfall, especially late Monday into Tuesday.
&&
.NEAR TERM...
(Today and tonight)
Issued at 223 AM CDT Fri May 2 2025
Scattered to widespread thunderstorms have developed near a frontal
boundary across the Red River in southwestern Oklahoma and far
northern Texas. Meanwhile, a small cluster of storms is moving
quickly across west central/central Oklahoma. Strong outflow winds
associated with the smaller cluster should reinforce the frontal
boundary near the Red River, where storms have been training.
Most CAMS merge the storms into a larger MCS and move the complex
into eastern Oklahoma by 12Z Friday. Scattered showers and
thunderstorms will remain possible through the morning and
afternoon, within an area of mid-level convergence. This will
likely setup across central Oklahoma early Friday morning and will
gradually shift southward during the late morning and afternoon.
Clouds will clear from north to south this afternoon and into
tonight, as a trough moves southeast across the central and southern
Plains. Relatively dry air will advect southward across Oklahoma
and northern Texas late this afternoon and tonight. This will allow
temperatures to cool into the 40s by early Saturday morning. Lower
30s are possible across far northwestern Oklahoma.
&&
.SHORT TERM...
(Saturday through Sunday night)
Issued at 223 AM CDT Fri May 2 2025
A mid and upper ridge will build into the central part of the U.S.
over the weekend. This will bring a mainly clear sky with cool
nights and warm daytime temperatures. A northerly wind on Saturday
will shift to a southerly direction on Sunday.
&&
.LONG TERM...
(Monday through Thursday)
Issued at 223 AM CDT Fri May 2 2025
By late Monday into Tuesday, a large trough/low across the
southwestern U.S. will begin to lift across West Texas and part
of the southern and central Plains. This is expected to bring
another round of strong thunderstorms, with an increase risk of
heavy rainfall and flooding. By mid-week, the mid and upper low will
move little, with ridging to the west and east. Confidence in
this solution is not high, but would keep the area in at least a
chance of showers and storms from Wednesday through Friday.
&&
.AVIATION...
(06Z TAFS)
Issued at 1218 AM CDT Fri May 2 2025
Thunderstorm intensity is increasing across west central Oklahoma
and near a frontal boundary near the Red River. CAMs are in
general agreement in merging the two areas shortly after 9Z. Very
strong winds and hail will be possible with the stronger storms
and will mainly impact OKC/OUN/LAW and perhaps DUA. MVFR
conditions are expected mainly along and south of I-40 through
at least 15-18Z. Most of the impactful precipitation will end by
14Z with some lingering showers and storms across southern
Oklahoma and northern Texas.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 69 45 68 47 / 60 0 0 0
Hobart OK 69 43 70 47 / 50 0 0 0
Wichita Falls TX 70 47 71 47 / 80 0 0 0
Gage OK 69 38 72 46 / 10 0 0 0
Ponca City OK 70 42 71 44 / 20 0 0 0
Durant OK 71 51 71 49 / 90 10 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 1 PM CDT this afternoon for OKZ023>025-027>031-
035>042-044>046.
TX...Flood Watch until 1 PM CDT this afternoon for TXZ083-085-086-090.
&&
NEAR TERM...06
SHORT TERM...06
LONG TERM....06
AVIATION...06In the hours before
Special weather statement, May 2, 3:35 AM CDT, 33 minutes before
Special Weather Statement
National Weather Service Norman OK
335 AM CDT Fri May 2 2025
OKZ028>031-042-020900-
Pottawatomie OK-Cleveland OK-Pontotoc OK-McClain OK-Seminole OK-
335 AM CDT Fri May 2 2025
...A strong thunderstorm will impact portions of southwestern
Seminole, southeastern Cleveland, northwestern Pontotoc, southwestern
Pottawatomie and southeastern McClain Counties through 400 AM CDT...
At 335 AM CDT, Doppler radar was tracking a strong thunderstorm 6
miles north of Rosedale, moving east at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Konawa, Maud, Asher, Tribbey, Wanette, St. Louis, Rosedale, Macomb,
and Trousdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3490 9726 3509 9729 3520 9673 3493 9669
TIME...MOT...LOC 0835Z 262DEG 36KT 3502 9719
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
BunkerSpecial weather statement, May 2, 3:37 AM CDT, 31 minutes before
Special Weather Statement
National Weather Service Norman OK
337 AM CDT Fri May 2 2025
OKZ031-032-020915-
Hughes OK-Seminole OK-
337 AM CDT Fri May 2 2025
...A strong thunderstorm will impact portions of east central
Seminole and Hughes Counties through 415 AM CDT...
At 337 AM CDT, Doppler radar was tracking a strong thunderstorm near
Horntown, moving northeast at 45 mph.
HAZARD...Wind gusts of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Holdenville, Wewoka, Wetumka, Dustin, Calvin, Lamar, Horntown,
Yeager, Atwood, and Spaulding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Severe weather is not expected and no warnings are anticipated at
this time.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3514 9601 3512 9601 3512 9603 3509 9606
3506 9607 3505 9609 3500 9609 3492 9625
3512 9664 3529 9641 3529 9598 3515 9598
TIME...MOT...LOC 0837Z 238DEG 38KT 3506 9630
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
BunkerLocal storm report, May 2, 3:41 AM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
341 AM CDT Fri May 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 AM Flash Flood 4 E Frederick 34.39N 98.94W
05/02/2025 Tillman OK Emergency Mngr
Water over roadway at 226/HWY 5.
&&
OUNSpecial weather statement, May 2, 3:45 AM CDT, 23 minutes before
Special Weather Statement
National Weather Service Norman OK
345 AM CDT Fri May 2 2025
OKZ026-030>032-020915-
Pottawatomie OK-Hughes OK-Seminole OK-Lincoln OK-
345 AM CDT Fri May 2 2025
...Strong thunderstorms will impact portions of northern Seminole,
southeastern Lincoln, northern Pottawatomie and northwestern Hughes
Counties through 415 AM CDT...
At 344 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles southwest of Cromwell to 3 miles north
of Little to near Shawnee. Movement was northeast at 35 mph.
HAZARD...Wind gusts of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Shawnee, Seminole, Tecumseh, Prague, Meeker, Earlsboro, Cromwell,
Johnson, Little, Bethel Acres, Aydelotte, and Centerview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3518 9651 3526 9674 3527 9708 3559 9679
3562 9662 3540 9662 3540 9660 3541 9658
3539 9654 3541 9654 3544 9657 3545 9655
3543 9649 3546 9648 3546 9645 3529 9644
3529 9635
TIME...MOT...LOC 0844Z 220DEG 29KT 3529 9649 3539 9665 3534 9692
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
BunkerLocal storm report, May 2, 3:52 AM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
352 AM CDT Fri May 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 AM Flash Flood 4 N Duncan 34.56N 97.97W
05/02/2025 Stephens OK Trained Spotter
Roadway flooding along US Highway 81 north
of Duncan.
&&
OUNSpecial weather statement, May 2, 3:57 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service Norman OK
357 AM CDT Fri May 2 2025
OKZ037-044-TXZ086-020930-
Tillman OK-Cotton OK-Wichita TX-
357 AM CDT Fri May 2 2025
...A strong thunderstorm will impact portions of Cotton, southeastern
Tillman and northeastern Wichita Counties through 430 AM CDT...
At 356 AM CDT, Doppler radar was tracking a strong thunderstorm near
Devol, moving northeast at 35 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Burkburnett, Walters, Temple, Randlett, Devol, Cookietown, and
Taylor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.
&&
LAT...LON 3421 9870 3445 9833 3445 9830 3447 9829
3447 9828 3429 9813 3425 9814 3416 9836
3415 9838 3414 9839 3406 9858
TIME...MOT...LOC 0856Z 236DEG 32KT 3418 9857
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
BunkerThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 11:19 PM CDT | Special Weather Statement | OUN | Beckham, Roger Mills | 41 min |
| May 1, 11:54 PM CDT | Special Weather Statement | OUN | Beckham | 51 min |
| May 2, 12:15 AM CDT | Special Weather Statement | OUN | Tillman | 45 min |
| May 2, 12:19 AM CDT | Special Weather Statement | OUN | Tillman | 41 min |
| May 2, 12:21 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 39 min |
| May 2, 12:25 AM CDT | Severe Thunderstorm Warning | OUN | Jackson | 65 min |
| May 2, 12:28 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Blaine, Caddo, Custer, Dewey, Greer and 2 more | 62 min |
| May 2, 12:31 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 44 min |
| May 2, 12:40 AM CDT | Special Weather Statement | OUN | Greer | 50 min |
| May 2, 12:47 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jackson, Tillman | 43 min |
| May 2, 12:59 AM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Jackson, Jefferson, Stephens, Tillman | 8 hr |
| May 2, 1:15 AM CDT | Special Weather Statement | OUN | Comanche | 45 min |
| May 2, 1:18 AM CDT | Special Weather Statement | OUN | Garvin | 42 min |
| May 2, 1:21 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Grady, Kingfisher and 2 more | 39 min |
| May 2, 1:25 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Grady, Kiowa, Stephens | 35 min |
| May 2, 1:29 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 46 min |
| May 2, 1:36 AM CDT | Tornado Warning | OUN | Cotton | 24 min |
| May 2, 1:37 AM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Kiowa, Tillman | 7 hr |
| May 2, 1:51 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Grady, Kingfisher | 39 min |
| May 2, 1:53 AM CDT | Special Weather Statement | OUN | Pottawatomie | 37 min |
| May 2, 1:57 AM CDT | Special Weather Statement | OUN | Garvin, Murray | 33 min |
| May 2, 1:58 AM CDT | Tornado Warning | OUN | Cotton | 32 min |
| May 2, 2:00 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 30 min |
| May 2, 2:01 AM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Tillman | 3 hr |
| May 2, 2:12 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Stephens | 48 min |
| May 2, 2:14 AM CDT | Special Weather Statement | OUN | Hughes | 31 min |
| May 2, 2:17 AM CDT | Flash Flood Warning | OUN | Carter, Garvin, Murray, Stephens | 4 hr |
| May 2, 2:17 AM CDT | River Flood Advisory | OUN | Caddo | 23 hr |
| May 2, 2:18 AM CDT | Special Weather Statement | OUN | Logan | 27 min |
| May 2, 2:24 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Garvin, Grady, Kingfisher, Logan and 2 more | 51 min |
| May 2, 2:27 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 48 min |
| May 2, 2:32 AM CDT | Special Weather Statement | OUN | Garvin | 43 min |
| May 2, 2:44 AM CDT | Flash Flood Warning | OUN | Garvin, Hughes, McClain, Murray, Pontotoc, Pottawatomie and 1 more | 4 hr |
| May 2, 2:54 AM CDT | Areal Flood Advisory | OUN | Cotton, Jefferson | 3 hr |
| May 2, 3:00 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray | 17 min |
| May 2, 3:02 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Love, Murray, Stephens | 43 min |
| May 2, 3:04 AM CDT | Flash Flood Warning | OUN | Cleveland, Garvin, Grady, McClain, Pottawatomie, Seminole | 3 hr |
| May 2, 3:07 AM CDT | Special Weather Statement | OUN | Oklahoma | 38 min |
| May 2, 3:09 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 51 min |
| May 2, 3:15 AM CDT | Special Weather Statement | OUN | Pottawatomie, Seminole | 30 min |
| May 2, 3:35 AM CDT | Special Weather Statement | OUN | Pottawatomie | 25 min |
| May 2, 3:37 AM CDT | Flash Flood Warning | OUN | Pontotoc, Seminole | 3 hr |
| May 2, 3:37 AM CDT | Special Weather Statement | OUN | Hughes | 38 min |
| May 2, 3:42 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love, Murray | 48 min |
| May 2, 3:45 AM CDT | Special Weather Statement | OUN | Seminole | 30 min |
| May 2, 3:50 AM CDT | Areal Flood Advisory | OUN | Carter, Johnston, Love, Marshall, Murray | 3 hr |
| May 2, 3:57 AM CDT | Special Weather Statement | OUN | Cotton | 33 min |
| May 2, 4:14 AM CDT | Special Weather Statement | OUN | Jackson | 46 min |
| May 2, 4:19 AM CDT | Flash Flood Warning | OUN | Hughes | 3 hr |
| May 2, 4:19 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Carter, Coal, Johnston, Love and 3 more | 41 min |
| May 2, 4:27 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 19 min |
| May 2, 4:32 AM CDT | Special Weather Statement | OUN | Cotton | 28 min |
| May 2, 4:40 AM CDT | Tornado Warning | OUN | Coal, Johnston, Pontotoc | 35 min |
| May 2, 4:50 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal, Johnston, Marshall, Pontotoc | 55 min |
| May 2, 5:03 AM CDT | Special Weather Statement | OUN | Cotton | 27 min |
| May 2, 5:35 AM CDT | Special Weather Statement | OUN | Tillman | 25 min |
| May 2, 5:49 AM CDT | Flash Flood Warning | OUN | Cotton, Jefferson | 3 hr |
| May 2, 6:17 AM CDT | Areal Flood Warning | OUN | Carter, Cleveland, Garvin, Grady, Hughes, McClain and 5 more | 6 hr |
| May 2, 6:54 AM CDT | Areal Flood Advisory | OUN | Love | 3 hr |
| May 2, 8:42 AM CDT | Areal Flood Warning | OUN | Comanche, Cotton, Jackson, Jefferson, Stephens, Tillman | 9 hr |
| May 2, 9:07 AM CDT | River Flood Advisory | OUN | Jefferson | 3 days |
Nearby
Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.